MathSciNet Relay Station
MathSciNet bibliographic data
MR2206450 65L60 (34B15 65L10 65L12 65L20)
Liu, Song-Tao; Xu, Yuesheng Galerkin methods based on Hermite splines for singular perturbation problems. SIAM J. Numer. Anal. 43 (2006), no. 6, 2607–2623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement